# SDR 9704365507

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507US
- Make and model: Boeing 727251
- Aircraft serial: 23196
- System (JASC): 3242 · Brake
- Part: Brakes
- Condition: Draging
- Location: Nr 8
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL,  AIRCRAFT PULLED TO THE RIGHT. TAKEOFF WAS ABORTED AND AIRCRAFT STOPPED WITHOUT INCIDENT.  DEACTIVATED NR 8 BRAKE WITH DISCONNECT TOOL PER MEL 32-41-1A.
